# SDR UALA2011062103040

- Difficulty date: June 21, 2011
- Submitted: July 14, 2011
- Operation: Air carrier
- Aircraft: N456UA
- Make and model: Airbus A320-232
- Aircraft serial: 1128
- Aircraft time: 40,665 hours, 15,260 cycles
- Engine: Iae V2527A5
- System (JASC): 2560 · Emergency Equipment
- Part: Pbe
- Part number: MR10047N
- Condition: Faulty
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK PBE IS SOFT (SPONGY).  REPLACED FLIGHT DECK PBE REF MM 35-35-99.  REMOVED PBE HAD 9 YEARS LEFT ON REPLACE BY DATE.  POUCH HAD NO NOTICEABLE DEFECTS, OTHER THAN SOFT FEEL.
